Israel journal of medical sciences · 1985
Amodiaquine-induced agranulocytosis: drug inhibition of myeloid colonies in the presence of patient's serum.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Douer D, Schwartz E, Shaked N, Ramot B
Аннотация
We report a patient who developed agranulocytosis following exposure to three drugs: amodiaquine, pyrimethamine and dipyrone. The combination of amodiaquine with the patient's serum, obtained during the agranulocytosis, inhibited in vitro granulocyte-monocyte colony-forming unit (CFU-GM) growth of autologous and allogeneic marrow. These results support the view that amodiaquine-induced agranulocytosis is immune in nature. This in vitro approach may be used to study the mechanism of drug-induced agranulocytosis, especially when patients are exposed to multiple drugs.